# SDR DALA1156820966

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 54,457 hours, 40,819 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096257
- Part serial: DCA1703
- Condition: Sheared
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV,  PERFORMED FUNCTIONAL CHECKOUT OF HORIZONTAL STAB. ON POSTDOCK FOUND HORIZONTAL STAB NOT OPERATING AT FULL TRAVEL FOR NOSE UP.  WHILE TROUBLESHOOTING AND OPERATING STABILIZER, THE FULL NOSE DOWN STOPS ON THE   JACKSCREW CONTACTED AND SHEARED OFF.  WORKED ON NRC 305 AND  NRC 315. REPLACED JACKSCREW ASSY AND PERFORMED SYS RE-RIG.
